MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMA-OVALBUTTON"; RESECTION ELECTRODES WITH HF CABLE

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE "PLASMA-OVALBUTTON"; RESECTION ELECTRODES WITH HF CABLE
Model Number WA22766S
Health Effect - Clinical Code Death (1802)
Date of Event 07/08/2020
Type of Reportable Event Death
Event or Problem Description
It was reported by the olympus sales representative present during a transurethral resection of the prostate (turp), the patient died on the operating table.It was noted the patient experienced heart rate complications approximately three fourths of the way through the procedure.No allegation of device malfunction has been reported.Although requested, additional information has not been received.The device was not returned to olympus for evaluation.The cause of the reported event cannot be determined.If additional information becomes available at a later time, this report will be supplemented.Brand name: hf-resection electrode "plasma-ovalbutton", button, oval, 24 fr., 12°-30°, esg turis.

Brand Name
HF-RESECTION ELECTRODE "PLASMA-OVALBUTTON"
Common Device Name
RESECTION ELECTRODES WITH HF CABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key10368833
Report Number2951238-2020-00484
Device Sequence Number10977753
Product Code FAS
UDI-Device Identifier14042761085516
UDI-Public14042761085516
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
Report Date (Section F) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberWA22766S
Device Catalogue NumberWA22766S
Device Lot NumberUNKNOWN
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/08/2020
Event Location Hospital
Date Report to Manufacturer07/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;